# SDR P5CA9500028

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LOWER RIGHT AFT PLATE CRACKED 2 INCHES LONG AND .75 INCH PAST STOP DRILL.  REPAIRED PER BOEING SRM 51-40-02.
